Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global existence for the three-dimensional thermoelastic equations of Type II


Authors: Yuming Qin, Shuxian Deng, Lan Huang, Zhiyong Ma and Xiaoke Su
Journal: Quart. Appl. Math. 68 (2010), 333-348
MSC (2000): Primary 35B35, 35M13, 35D30
Published electronically: February 19, 2010
MathSciNet review: 2663003
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we shall establish some global existence results for a 3D hyperbolic system arising from Green-Naghdi models of thermoelasticity of type II with a dissipative boundary condition for the displacement. The existence and exponential decay of energy for the linear problem has been solved by Lazzari and Nibbi, Journal of Mathematical Analysis and Applications, 338 (2008), 317-329. Furthermore, we shall establish the global existence of solutions to semilinear and nonlinear thermoelastic systems by using the semigroup approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B35, 35M13, 35D30

Retrieve articles in all journals with MSC (2000): 35B35, 35M13, 35D30


Additional Information

Yuming Qin
Affiliation: Department of Applied Mathematics, Donghua University, Shanghai 201620, People’s Republic of China
Email: yuming_qin@hotmail.com

Shuxian Deng
Affiliation: College of Information Science and Technology, Donghua University, Shanghai 201620, People’s Republic of China
Email: dshuxian@163.com

Lan Huang
Affiliation: College of Information Science and Technology, Donghua University, Shanghai 201620, People’s Republic of China
Email: huanglan82@hotmail.com

Zhiyong Ma
Affiliation: College of Information Science and Technology, Donghua University, Shanghai 201620, People’s Republic of China
Email: mazhiyong1980@hotmail.com

Xiaoke Su
Affiliation: College of Information Science and Technology, Donghua University, Shanghai 201620, People’s Republic of China
Email: suxiaoke07@126.com

DOI: http://dx.doi.org/10.1090/S0033-569X-10-01188-1
PII: S 0033-569X(10)01188-1
Keywords: Thermoelastic equations of type II, global existence, semigroup approach.
Received by editor(s): April 29, 2008
Published electronically: February 19, 2010
Article copyright: © Copyright 2010 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website